# SDR 2011FA0000584

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Aircraft time: 24,689 hours, 32,947 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG UNLOCKED INDICATION ON APPROACH.  DECLARED EMERGENCY AND PERFORMED FLY-BY TO VERIFY GEAR DOWN.  LANDED SAFELY.  DETERMINED TO BE INDICATION PROBLEM.  GEAR DEFERRED IAW MEL AND PINS INSTALLED TO LOCK GEAR.
